# SDR DALA201808165103

- Difficulty date: August 14, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 38,634 hours, 26,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, MAINTENANCE FOUND THE AFT TAILCONE EMERGENCY LIGHTS TO BE INOPERATIVE. THE EMERGENCY CRADLE ASSEMBLY WAS REPLACED IAW AMM 33-51. OPS CHECKED GOOD.
